# SDR CALA2023070702185

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 72,900 hours, 27,762 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A94014
- Condition: Corroded
- Location: Pnl 140cf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5100-02757 FOUND CORROSION ON AFT CARGO FLOOR PNL 140CF AT APPROXIMATELY BS 767 ON NUTPLATE STRIP REMOVED AND REPLACED ''T'' FLOOR AFT CARGO PNL 140CF AT BS767 IAW B737-800 SRM 53-00-53 2R-1. DATA WAS TRANSCIBED FROM PAPER DOC A ERSALE WO 3985 OP 33721 BY MEN V942859 INSP AQC044.
